# SDR DALA2022032902078

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 60,055 hours, 41,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT IDENTIFIER LIGHTS ARE INOPERATIVE ON BOTH SIDES AT FLOOR LEVEL. THERE ARE FOUR EACH. MAINTENANCE REPLACED THE POWER SUPPLY B5-119 PER B717 AMM 33-51. ALSO FOUND WIRE C9302-301-16, TO BE CONNECTED TO TERMINAL BLOCK S3-388 STUD 8. PER WDM 33-51-14 SHEET 2, THAT WIRE NEEDS TO BE CAPPED AND STOWED. CAPPED & STOWED SAME. NOW BOTH AFT FLOOR LEVEL OVERWING EMERGENCY EXIT SIGNS OPERATE NORMALLY. MAINTENANCE FOUND THE FUSE (B5-118), FOR FORWARD THE OVERWING EXITS SIGNS, TO BE BAD. REPLACED B5-118 EMERGENCY LIGHT POWER SUPPLY PER B717 AMM 33-51. THE OPERATIONAL TEST WAS NORMAL. (LP #8268290)
